# SDR VTZA96392

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Right
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6150 - IAD-EWR - ABORTED TAKEOFF DUE TO RIGHT ENGINE SLOW TO MAKE TORQUE.  THE AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE RAN AIRCRAFT, ADJUSTED MAX PROP SPEED, OPS CHECK OK.  THE AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
